MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to proximal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.An in-stent restenosis (isr) was seen on duplex ultrasound (dus) on (b)(6) 2023.It was also reported as target lesion related.An intervention was performed on (b)(6) 2023.The outcome was reported as resolved/recovered.The device remains implanted.This event was reviewed by veryan and considered possibly related to the device.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00125.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This is related to mdr number 3011632150-2023-00125.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent (the subject of this report) was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to proximal third in the left leg.The patient also had a 6.0 x 100mm bm3d stent placed in the left sfa distal third to proximal popliteal segment on (b)(6) 2022 for a restenosis.A contralateral approach was used and the lesions were prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segments were also post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.An in-stent restenosis (isr) was seen on duplex ultrasound (dus) on (b)(6) 2023.It was also reported as target lesion related.An intervention was performed on (b)(6) 2023.This involved drug coated balloon/drug eluting balloon (dcb/deb), pta/standard balloon angioplasty and laser atherectomy of the sfa proximal third to proximal popliteal.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.This event was reviewed by veryan and considered possibly related to the device.
 
Additional Manufacturer Narrative
 
Event or Problem Description
This is related to mdr number 3011632150-2023-00125.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent (the subject of this report) was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to proximal third in the left leg.The patient also had a 6.0 x 100mm bm3d stent placed in the left sfa distal third to proximal popliteal segment on (b)(6) 2022 for a restenosis.A second non-study commercial bm3d 7.0 x 150 mm stent was implanted in this patient on (b)(6) 2022 for a restenosis event in the sfa middle third.A contralateral approach was used and the lesions were prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segments were also post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.An in-stent restenosis (isr) was seen on duplex ultrasound (dus) on (b)(6) 2023.It was also reported as target lesion related.An intervention was performed on (b)(6) 2023.This involved drug coated balloon / drug eluting balloon (dcb/deb), pta/standard balloon angioplasty and laser atherectomy of the sfa proximal third to proximal popliteal.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.This event was reviewed by veryan and considered possibly related to the device.Additional information received from the site and reviewed by veryan on 05-mar-24, reported the second non-study commercial 7.0 x 150 mm stent that was implanted.This event was the fourth restenosis of the study stent and the second restenosis of the non-study stents and as a result these events would not be considered device related due to the previous multiple interventions that have been performed on the vessel.This reflects the clinical events committee (cec) adjudications of similar events.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17343731
Report Number3011632150-2023-00090
Device Sequence Number6894174
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220523(11)201022(10)0000056142
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000056142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer09/13/2023
03/05/2024
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date10/12/2023
04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight189 KG
Patient EthnicityHispanic